# SDR CA980908031

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO540C4B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: S6LN200
- Condition: Cracked
- Location: Engine
- Component: Bendix
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE RECEIVED ON TRANSPORT FROM OVERHAULER.  PRE-INSTALLATION INSPECTION FOUND THE TOP AND BOTTOM MAGNETO LUGS CRACKED.  IT APPEARS THE CARGO STRAPS WERE PASSED OVER THE MAGNETO WHEN THE ENGINE WAS SECURED FOR TRANSPORT.  SUBMITTER STATED IMPROPER POSITIONING AND/OR STRESS CAUSED THE STRAPS TO EXERT SUFFICIENT PRESSURE TO FRACTURE THE LUGS.
